# SDR NOCA09311

- Difficulty date: September 5, 2011
- Submitted: September 21, 2011
- Operation: Air carrier
- Aircraft: N764NA
- Make and model: Boeing 767328
- Aircraft serial: 27135
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 1317
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

LEFT EMERGENCY LIGHTS INOP 2 OVERWING AND TWO AFT OF WING TOTAL 4 LIGHTS OUT.  REPLACED LIGHTS AS PER MM 33-51-00.
